# SDR DALA2025010200010

- Difficulty date: January 2, 2025
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 73,919 hours, 9,799 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Link
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 R/H ELEVATOR O/B REACTION LINK HAS PLAY. CORRECTIVE ACTION: R/R #3 BEARING HINGE FITTING PER A330 AMM 55-16. (0740934)
